I am 50 years old and have recently been prescribed hormone therapy for osteoporosis. I am taking estrogen daily (divigel .5 mg and 200 mg of prometrium daily). The prometrium gives me night sweats - which I never had before and a terrible back ache. My doctor wants me to continue for the next few months. I am afraid the prometrium dose is too high and would like the lower 100 mg dose. Does anyone else take prometrium daily? Everything I read indicates 12 days per month. Thanks.
I am taking divigel .5 MG and Prometrium 100 MG and have been having back pains and joint aches like artritis, I have been very scare that I am developing artritis, until today that I went to check both in the internet and found comments that either the divigel and or prometrium can cause back and joint pains. I am going to call my gynechologist and see what can be done
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.